An application of the partial malliavin calculus to baouendi–grushin operators

Research output: Contribution to journalArticle

Abstract

The existence and the continuity of the transition density function of the diffusion process generated by the Baouendi–Grushin operator is shown with the help of the partial Malliavin calculus. For this purpose, the partial Malliavin calculus is reformulated in terms of Watanabe’s distribution theory on Wiener spaces.

Original languageEnglish
Pages (from-to)417-431
Number of pages15
JournalKyushu Journal of Mathematics
Volume73
Issue number2
DOIs
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'An application of the partial malliavin calculus to baouendi–grushin operators'. Together they form a unique fingerprint.

  • Cite this